# SDR QXEA2011060800406

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 10,267 hours, 11,186 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31R HAS MINOR CORROSION FR 49.5 TO FR 94.8. CLEANED AFFECTED AREA IAW SRM 51-26-00-02-01.  FOUND CORROSION LIMITED TO RIVET SHOP HEADS.  REMOVED AFFECTED RIVETS IAW SRM 51-42-05-02-01.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  PAINTED STRINGER IAW AMM 51-25-31-370-801.  APPLIED CPC IAW RD 8/4-53-2344.
